# SDR DALA2024101310018

- Difficulty date: October 9, 2024
- Submitted: October 13, 2024
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 76,262 hours, 35,947 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 DISC: A320 / LH MLG DOOR / AFT ACTUATOR FITTING / SHEARED FASTENER AND GOUGE. PER ER/A 605553-14AD REV C, DTE HAS ESTABLISHED THAT THE SECTION II REPAIR IS A TEMPORARY REPAIR AND WILL REQUIRE REPLACEMENT/MODIFICATION. C/A: PER ER/A 605553-14AD REV C, THE SECTION II REPAIR IS A DAMAGE TOLERANCE TEMPORARY REPAIR WHICH REQUIRES REPLACEMENT OR MODIFICATION TO A PERMANENT REPAIR WITHIN 12,900 FC FROM SECTION II REPAIR EMBODIMENT. CONTACT LIAISON ENGINEERING PRIOR TO THIS THRESHOLD OR REMOVE THE AIRCRAFT FROM REVENUE SERVICE. ASSOCIATED ER/A 00-605553 ADDED FOR AC 3255. (LP: 0600865)
